# SDR UALA2013070204607

- Difficulty date: July 1, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 59,281 hours, 22,346 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Stringer 42l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 42L CORRODED AT FR 57.  REPLACED STRINGER FROM FR53 TO FR 60 IAW SRM.
